Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Severe pain in the arms and knees, nausea. Blood test showing inflammation. Chances of a torn tendon in the arm?

i have very bad pain in my upper arms both and knees plus nausea . ive had cordizone shots in all 4 areas. i have blood test showing negitive for lime and lupus . the blood showed positive for inffamation and infection. one docter thinks my upper right arm has a ripped tendon . help pain started dec 2012 and is very severe. i was very active before this bike ridding hiking.
Asked On : Mon, 1 Apr 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Anesthesiologist 's  Response
hello ,,i understand your suffering
blood test showing inflammation and infection...did you had any fever,cough,cold,sore throat,urine infection..have any family history of rheumatic disorders or any auto immune problems..
i suggest you to see a rheumatologist or an orthopaedician and get investigated and treated...
bye get well soon
Answered: Fri, 12 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor